Electron. J. Diff. Eqns., Vol. 2008(2008), No. 129, pp. 1-14.

Existence of almost automorphic solutions to some neutral functional differential equations with infinite delay

Toka Diagana

In this paper we obtain the existence of almost automorphic solutions for some neutral first-order functional differential equations with S^p-almost automorphic coefficients.

Submitted March 20, 2008. Published September 18, 2008.
Math Subject Classifications:43A60, 34G20.
Key Words: Stepanov-like almost automorphic; S^p-almost automorphic; almost automorphic; neutral differential equations; infinite delay; evolution family.

Show me the PDF file (272 KB), TEX file, and other files for this article.

Toka Diagana
Department of Mathematics, Howard University
2441 6th Street NW, Washington, DC 20059, USA
email: tdiagana@howard.edu

Return to the EJDE web page